RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 285, Number 1, Pages 40–44 (Mi dan8906)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Groups of automorphisms of three-dimensional hyperbolic manifolds

A. D. Mednykh

Omsk State University

Full text: PDF file (679 kB)

Bibliographic databases:
UDC: 517.862:517.54
Presented: А. Д. Александров
Received: 26.09.1984

Citation: A. D. Mednykh, “Groups of automorphisms of three-dimensional hyperbolic manifolds”, Dokl. Akad. Nauk SSSR, 285:1 (1985), 40–44

Citation in format AMSBIB
\Bibitem{Med85}
\by A.~D.~Mednykh
\paper Groups of automorphisms of three-dimensional hyperbolic manifolds
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 285
\issue 1
\pages 40--44
\mathnet{http://mi.mathnet.ru/dan8906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=812142}
\zmath{https://zbmath.org/?q=an:0602.57010}


Linking options:
  • http://mi.mathnet.ru/eng/dan8906
  • http://mi.mathnet.ru/eng/dan/v285/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Vesnin, “Volumes of hyperbolic Löbell 3-manifolds”, Math. Notes, 64:1 (1998), 15–19  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. Yu. Vesnin, “Right-angled polyhedra and hyperbolic 3-manifolds”, Russian Math. Surveys, 72:2 (2017), 335–374  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:24
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020